# SDR SWAA2022032579312

- Difficulty date: March 1, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737*
- Aircraft serial: 33925
- Aircraft time: 51,265 hours, 26,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWERED CEILING PANELS EXIT SIGN HOUSING ASSY BROKEN. / [01] REMOVED AND INSTALLED AFT LOWERED CEILING PANELS EXIT SIGN IN REF B 737-700 AMM 33-51-01-960-802;[02] PARTS TRANSACTION DOCUMENTATION;[03] VERIFIED REPLACEMENT  OPS CK WILL BE ACCOMPLISHED ON T/C TTG8Q00ARP5G
